Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 14 found articles
 
 
  Relativistic commutation rules in the quantum theory of fields
 
 
Title: Relativistic commutation rules in the quantum theory of fields
Author: Schönberg, Mario
Appeared in: Physica
Paging: Volume 5 (1938) nr. 7 pages 8 p.
Year: 1938
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands